On Suprememum of a set in A Dedikind Complete Topological Space
DOI:
https://doi.org/10.24297/jam.v14i2.7807Keywords:
Dedikind, SupremumAbstract
The supremum for a set in a multi-dimensional, Dedikind complete topological space is defined. The example is given to illustrate that the condition of Dedilind complete is necessary for the existence of supremum.
Downloads
Downloads
Published
2018-11-01
How to Cite
Li, Q., & Yang, X. (2018). On Suprememum of a set in A Dedikind Complete Topological Space. JOURNAL OF ADVANCES IN MATHEMATICS, 14(2), 8025–8029. https://doi.org/10.24297/jam.v14i2.7807
Issue
Section
Articles
License
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.